# SDR DXTA2009072903743

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N621QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605280
- Aircraft time: 6,585 hours, 5,122 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 684
- Condition: Malfunctioned
- Location: Mlg Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PREFLIGHT WHERE ALL SYS TESTED NORMAL, TAXIED OUT OF RAMP.  ON FIRST BRAKE CHECK OF CHECKLIST BOTH HAD BREAKS. AFTER ABOUT 200 YRDS TAXING THE "ANTISKID INOP" LIGHT STARTED FLASHING AND THE CIRCUIT BREAKER POPPED.  TRYED TO RESET (IAW CHECKLIST) BUT IT POPPED IMMEDIATELY SO  STARTED TAXIING BACK TO RAMP. THEN "LO BRAKE PRESS" STARTED FLASHING AND HAD NO BRAKES. WAS TAXIING SLOWLY AND STOPPED THE ACFT WITH THE EMERGENCY BREAK HANDLE.  REMOVED AND REPLACE POWER BRAKE MOTOR WITH NEW. ALSO INSTALLED AND OVERHAULED PRESSURE SWITCH.  BLED THE BRAKE SYSTEM. WORK IAW MM 32-42-06.  OPERATIONAL & LEAK CHECK GOOD.
